You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Asymptotic Properties for Covariance Matrices of Order Statistics
M. A. Stephens
Vol. 62, No. 1 (Apr., 1975), pp. 23-28
Stable URL: http://www.jstor.org/stable/2334483
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The asymptotic eigenvectors and eigenvalues of V, the covariance matrix of order statistics, are examined, and are given for the case where the parent population is normal or uniform. It is shown how these might be used in developing a model for goodness-of-fit tests. Some approximations are given for certain functions of V and m, the expected value vector for order statistics, which arise in tests for normality.
Biometrika © 1975 Biometrika Trust